...such thing ever happened to me! Seriously, I don't know which type cause at the moment, I'm on a 5 types of medications! The story goes like this:
Last week (Sunday night), my gastric coupled with a vicious bout of food poisoning decided to attack me! I was vomiting like a sick dog, and practically felt like dying. Shortness of breath, erratic heartbeats and painful stomach left me feeling weak and shaking. I gulped down liquid antacid and took two charcoal tablets but all went down the toilet bowl. By then, I started feeling like passing out and there was nothing coming out from my stomach and still I continued retching. I couldn't remember how many times I vomited. It was damn painful, I tell ya'
So, I called up a cab and asked to be sent to UMMC's Trauma & Emergency Unit (it was early morning of Sunday night). While inside the consultation room, I rushed again to the toilet (twice!), retching and cursing at the same time! The doctor came and checked on me and I could see from the look on his face that another new sets of 'pain' was coming up! Sure enough, I was given three sets of injection that night! Holly cow, when he mentioned that because of my constant vomiting, he had to give me injections, my inside jadi makin kecut! The last time I had an injection, I was 14 and it was for a rubella shot! Now, I was getting three? My answer was: Ouch! Doc, now you're killing me. Have you got lollipops stashed somewhere? who knows, later I might be bawling my eyes out like a kid! The kind doc was like: Hehehe, sorry but you can't run away from this and unfortunately, no lollipops.
With a feeling of trepidation, I laid down on the narrow examination bed, faced the wall and surrendered my quivering right butt to the nurse. When I was through with the second shot, I was practically scratching the wall followed with a series of "Ouch, oh my gosh". By the time I left the consultation room and the pharmacy, I was walking funny and supplied with 5 different types of medications! I must say, the injections really did wonder cause I was feeling better by midday the next day (Monday) I even felt fit enough to attend the dinner function!
However, I am still taking the medication because the courses need to be finished. The problem now is, my legs, my ankles and my feet are now bengkak! my thighs and legs feel really tight, it's like the skin is being pulled out tautly! I think I might be allergic to at least one type of the medications but I really can't tell which one is the culprit!
Not happening at all.. :-(
Disclaimer: All rights reserved. Contents in this blog might be deemed unsuitable for minors. Parental supervision is required. Articles and images from this blog site are wholly owned by the writer, unless stated as otherwise. Reproducing any of its contents without the writer's consent is strictly prohibited!